Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 821964, 13 pages
http://dx.doi.org/10.1155/2013/821964
Research Article

On an Optimal -Control Problem in Coefficients for Linear Elliptic Variational Inequality

1Department of System Analysis and Control, National Mining University, Karl Marx Avenue 19, Dnipropetrovsk 49005, Ukraine
2The Research Laboratory for Nonlinear Analysis of Differential-Operator Systems of Institute for Applied and System Analysis in National Technical University of Ukraine “Kiev Polytechnical Institute”, Peremogy Avenue 37, building 35, Kiev 03056, Ukraine
3Dipartimento di Ingegneria dell’Informazione, Ingegneria Elettrica e Matematica Applicata, Università degli Studi di Salerno, Via Giovanni Paolo II 132, 84084 Fisciano, Italy

Received 27 January 2013; Accepted 24 June 2013

Academic Editor: Matti Lassas

Copyright © 2013 Olha P. Kupenko and Rosanna Manzo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. I. Kogut and G. Leugering, “Optimal L1-control in coefficients for Dirichlet elliptic problems: H-optimal solutions,” Zeitschrift für Analysis und ihre Anwendungen, vol. 31, no. 1, pp. 31–53, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. I. Kogut and G. Leugering, “Optimal L1-control in coefficients for Dirichlet elliptic problems: W-optimal solutions,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 205–232, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. Calvo-Jurado and J. Casado-Díaz, “Optimization by the homogenization method for nonlinear elliptic Dirichlet systems,” Mediterranean Journal of Mathematics, vol. 4, no. 1, pp. 53–63, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Duvaut and J.-L. Lions, Inequalities in Mechanics and Physics, Springer, Berlin, Germany, 1976. View at MathSciNet
  5. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  6. U. Leonhardt, “Optical conformal mapping,” American Association for the Advancement of Science, vol. 312, no. 5781, pp. 1777–1780, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Pendry, “Negative refraction makes a perfect lens,” Physical Review Letters, vol. 8, pp. 3966–3969, 2000. View at Google Scholar
  8. A. Greenleaf, Y. Kurylev, M. Lassas, and G. Uhlmann, “Cloaking devices, electromagnetic wormholes, and transformation optics,” SIAM Review, vol. 51, no. 1, pp. 3–33, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Dautray and J.-L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, vol. 1 of Physical Origins and Classical Methods, Springer, Berlin, Germany, 1985.
  10. J. Lü, X. Yu, G. Chen, and D. Cheng, “Characterizing the synchronizability of small-world dynamical networks,” IEEE Transactions on Circuits and Systems I, vol. 51, no. 4, pp. 787–796, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Lü and G. Chen, “A time-varying complex dynamical network model and its controlled synchronization criteria,” IEEE Transactions on Automatic Control, vol. 50, no. 6, pp. 841–846, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Zhou, J.-a. Lu, and J. Lü, “Adaptive synchronization of an uncertain complex dynamical network,” IEEE Transactions on Automatic Control, vol. 51, no. 4, pp. 652–656, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. P. Caldiroli and R. Musina, “On a variational degenerate elliptic problem,” Nonlinear Differential Equations and Applications, vol. 7, no. 2, pp. 187–199, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Chabrowski, “Degenerate elliptic equation involving a subcritical Sobolev exponent,” Portugaliae Mathematica, vol. 53, no. 2, pp. 167–177, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. I. Kogut and G. R. Leugering, Optimal Control Problems for Partial Differential Equations on Reticulated Domains, Birkhäuser, Boston, Mass, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. K. V. Murthy and V. Stampacchia, “Boundary problems for some degenerate elliptic operators,” Annali di Matematica Pura ed Applicata, vol. 5, no. 4, pp. 1–122, 1968. View at Google Scholar
  17. S. E. Pastukhova, “Degenerate equations of monotone type: Lavrentev phenomenon and attainability problems,” Sbornik: Mathematics, vol. 198, no. 10, pp. 1465–1494, 2007. View at Google Scholar
  18. V. V. Zhikov and S. E. Pastukhova, “Homogenization of degenerate elliptic equations,” Sbornik: Mathematics, vol. 49, no. 1, pp. 101–124, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Bouchitté and G. Buttazzo, “Characterization of optimal shapes and masses through Monge-Kantorovich equation,” Journal of the European Mathematical Society, vol. 3, no. 2, pp. 139–168, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Buttazzo and N. Varchon, “On the optimal reinforcement of an elastic membrane,” Rivista di Matematica della Università di Parma, vol. 4, no. 7, pp. 115–125, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G. Buttazzo and P. I. Kogut, “Weak optimal controls in coefficients for linear elliptic problems,” Revista Matemática Complutense, vol. 24, no. 1, pp. 83–94, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. D'Apice, U. De Maio, and O. P. Kogut, “Optimal control problems in coefficients for degenerate equations of monotone type: shape stability and attainability problems,” SIAM Journal on Control and Optimization, vol. 50, no. 3, pp. 1174–1199, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. O. P. Kupenko, “Optimal control in coefficients for degenerate variational inequalities of monotone type. I: existence of optimal solutions,” Journal of Numerical and Applied Mathematics, vol. 106, no. 3, pp. 88–104, 2011. View at Google Scholar
  24. J. L. Lions, Some Methods of Solving Non-Linear Boundary Value Problems, Dunod-Gauthier-Villars, Paris, France, 1969.
  25. M. Z. Zgurovsky, V. S. Mel'nik, and P. O. Kasyanov, Evolution inclusions and variation inequalities for earth data processing I, vol. 24, Springer, Berlin, Germany, 2011. View at MathSciNet
  26. O. P. Kogut, “On optimal control problem in coefficients for nonlinear elliptic variational inequalities,” Bulletin of Dnipropetrovsk National University, vol. 19, no. 3, pp. 86–98, 2011. View at Google Scholar
  27. F. Murat, “Un contre-exemple pour le problème du contrôle dans les coefficients,” vol. 273, pp. A708–A711, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. U. E. Raĭtum, Optimal Control Problems for Elliptic Equations, Zinatne, Riga, Latvia, 1989. View at MathSciNet
  29. P. I. Kogut and G. Leugering, “Matrix-valued L1-optimal control in the coefficients of linear elliptic problems,” In press.
  30. V. Chiadò Piat and F. Serra Cassano, “Some remarks about the density of smooth functions in weighted Sobolev spaces,” Journal of Convex Analysis, vol. 1, no. 2, pp. 135–142, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. V. V. Zhikov, “On weighted Sobolev spaces,” Sbornik: Mathematics, vol. 189, no. 8, pp. 27–58, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  32. E. Giusti, Minimal Surfaces and Functions of Bounded Variation, vol. 80 of Monographs in Mathematics, Birkhäuser Verlag, Basel, Switzerland, 1984. View at MathSciNet
  33. V. V. Zhikov, “On an extension and an application of the two-scale convergence method,” Sbornik: Mathematics, vol. 191, no. 7, pp. 31–72, 2000. View at Publisher · View at Google Scholar · View at MathSciNet